Open Access System for Information Sharing

Login Library

Browsing byAuthorKweon, JR

전체
All 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:
Showing results 1 to 20 of 28
Issue DateTitle
2000-Jan

SIAM JOURNAL ON NUMERICAL ANALYSIS, vol. 38, no. 3, page. 699 - 717, 2000-01

Kweon, JR

2005-Jan

JOURNAL OF DIFFERENTIAL EQUATIONS, vol. 219, no. 1, page. 202 - 220, 2005-01

Kweon, JR; Song, M

2016-Jan

Journal of Computational and Applied Mathematics, vol. 292, page. 342 - 362, 2016-01

Choi, HJ; Kweon, JR

2013-Jan

Journal de Mathématiques Pures et Appliquées, vol. 100, no. 3, page. 410 - 432, 2013-01

Kweon, JR

2004-Jan

NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, vol. 20, no. 3, page. 412 - 431, 2004-01

Kweon, JR

2004-Jan

ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, vol. 55, no. 3, page. 435 - 450, 2004-01

Kweon, JR

2004-Jan

ANNALES HENRI POINCARE, vol. 5, no. 1, page. 169 - 188, 2004-01

Kweon, JR

2004-Jan

JOURNAL OF DIFFERENTIAL EQUATIONS, vol. 199, no. 2, page. 352 - 375, 2004-01

Kweon, JR

2003-Jan

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol. 156, no. 2, page. 319 - 343, 2003-01

Kweon, JR; Kim, P

2006-Jan

ZAMM-ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK, vol. 86, no. 6, page. 495 - 504, 2006-01

Kweon, JR; Song, M

2001-Jan

JOURNAL OF DIFFERENTIAL EQUATIONS, vol. 176, no. 1, page. 290 - 314, 2001-01

Kweon, JR; Kellogg, RB

2012-Jan

SIAM Journal on Mathematical Analysis, vol. 44, no. 5, page. 3127 - 3161, 2012-01

Kweon, JR

2013-Feb

Potential Analysis, vol. 38, no. 2, page. 589 - 610, 2013-02

Kweon, JR

2008-Jan

NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, vol. 24, no. 5, page. 1253 - 1264, 2008-01

Choi, S; Kweon, JR

2013-Sep

Journal of Differential Equations, vol. 255, no. 6, page. 1109 - 1131, 2013-09

Kweon, JR

2011-Mar

JOURNAL OF DIFFERENTIAL EQUATIONS, vol. 250, no. 5, page. 2440 - 2461, 2011-03

Choi, HJ; Kweon, JR

2012-Mar

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, vol. 75, no. 5, page. 2936 - 2956, 2012-03

Kwon, OS; Kweon, JR

2016-Sep

Journal of Differential Equations, vol. 261, no. 6, page. 3463 - 3492, 2016-09

Kweon, JR

2003-Jan

APPLIED NUMERICAL MATHEMATICS, vol. 45, no. 2-3, page. 275 - 292, 2003-01

Kweon, JR

2007-Jan

JOURNAL OF DIFFERENTIAL EQUATIONS, vol. 235, no. 1, page. 166 - 198, 2007-01

Kweon, JR

1 2

Browse